# SDR UALA2009031100754

- Difficulty date: March 9, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 33,391 hours, 13,424 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORT, A PAX REPORTED SMELLING ELECTRICAL SMOKE FROM SEAT 22B JUST PRIOR TO LANDING.  FOUND NO BURNING SMELL AND ALL LIGHTS IN VICINITY CHECKED OK.
